sir i am suffering from severe gastric. my stomach is likely to burst like situtation. i have consulted with doctor and they have pescribed the following medicine
Sir please advice whether i will go ahead with this medicine
I would advise to continue the given medicine and finish the course. It seems to be an intestinal infection so you need to finish the course of it. Even after finishing the course you experience the same symptom then it may be due to dyspepsia. It may be an acid peptic disease. If I would be a doctor of this case then I would try to treat this case with tablet Rabeprazole once in a day with tablet Domperidone once in a day. You need to take this regime for four weeks. I would advise changing the diet tool avoid taking oily, fat-containing food, avoid junk food, and avoid heavy meal.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. Akhtarhusain
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]